# SDR DATA2016112201

- Difficulty date: November 22, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N642AN
- Make and model: Stbros SD360
- Aircraft serial: SH3611
- Aircraft time: 39,898 hours, 60,524 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21562B
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FIRST OFFICER NOTICED AFT CARGO COMPARTMENT SMOKE LIGHT ILLUMINATE IN FLIGHT. PER RH CAPTAIN DISCHARGED FIRE EXTINGUISHERS INTO AFT BAGGAGE COMPARTMENT AND DECLARED AN EMERGENCY.  A SUCCESSFUL LANDING WAS ACCOMPLISHED.  INSPECTED AND DETERMINED NO ACTUAL FIRE OR SMOKE WAS PRESENT.
